Show simple item record

dc.contributor.authorMiñarro Alonso, Antonio
dc.contributor.authorOller Sala, Josep Maria
dc.date.accessioned2007-12-05T17:35:01Z
dc.date.available2007-12-05T17:35:01Z
dc.date.issued1992
dc.identifier.citationMiñarro Alonso, Antonio; Oller Sala, Josep Maria. "Some remarks on the individuals-score distance and its applications to statistical inference". Qüestiió. 1992, vol. 16, núm. 1-3
dc.identifier.issn0210-8054 (versió paper)
dc.identifier.urihttp://hdl.handle.net/2099/4029
dc.description.abstractThis paper is concerned with the study of some properties of the distance between statistical individuals based on representations on the dual tangent space of a parametric manifold representation of a statistical model. Explicit expressions for distances are obtained for well-known families of distributions. We have also considered applications of the distance to parameter estimation, testing statistical hypotheses and discriminant analysis.
dc.format.extent16 p.
dc.language.isoeng
dc.publisherInstitut d'Estadística de Catalunya
dc.rightsAttribution-NonCommercial-NoDerivs 2.5 Spain
dc.rights.urihttp://creativecommons.org/licenses/by-nc-nd/2.5/es/
dc.subject.lcshStatistics
dc.subject.lcshInference
dc.subject.otherInformative geometry
dc.subject.otherStatistical individuals
dc.subject.otherDistances between individuals
dc.subject.otherStatistical inference
dc.titleSome remarks on the individuals-score distance and its applications to statistical inference
dc.typeArticle
dc.subject.lemacEstadística
dc.subject.lemacInferència
dc.subject.amsClassificació AMS::62 Statistics::62A01 Foundational and philosophical topics
dc.subject.amsClassificació AMS::62 Statistics::62F Parametric inference
dc.rights.accessOpen Access
upcommons.ordre4


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record

Except where otherwise noted, content on this work is licensed under a Creative Commons license: Attribution-NonCommercial-NoDerivs 2.5 Spain